# SDR SWAA2014111734229

- Difficulty date: October 17, 2014
- Submitted: November 18, 2014
- Operation: Air carrier
- Aircraft: N528SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26570
- Aircraft time: 68,099 hours, 64,028 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Fitting
- Part number: 6938933
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD VERTICAL STIFFENER UPPER ATTACH FITTING CRACKED AT BS 727, LBL 45.  R & R FITTING IAW SRM & DWG.
